Positive solutions and conjugate points for systems of differential equations

K. Schmitt, Hal Smith

Research output: Contribution to journalArticle

30 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)93-105
Number of pages13
JournalNonlinear Analysis
Volume2
Issue number1
DOIs
StatePublished - 1978
Externally publishedYes

Fingerprint

Disconjugacy
Conjugate points
Second-order Systems
Positive Operator
System of Differential Equations
Boundary value problems
Positive Solution
Differential equations
Boundary Value Problem

Keywords

  • Boundary value problems
  • cones in a Banach space
  • disconjugacy
  • positive compact operators
  • second order systems

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Applied Mathematics

Cite this

Positive solutions and conjugate points for systems of differential equations. / Schmitt, K.; Smith, Hal.

In: Nonlinear Analysis, Vol. 2, No. 1, 1978, p. 93-105.

Research output: Contribution to journalArticle

@article{0b1a8c139b504be18104bec39dadf4b2,
title = "Positive solutions and conjugate points for systems of differential equations",
keywords = "Boundary value problems, cones in a Banach space, disconjugacy, positive compact operators, second order systems",
author = "K. Schmitt and Hal Smith",
year = "1978",
doi = "10.1016/0362-546X(78)90045-7",
language = "English (US)",
volume = "2",
pages = "93--105",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",
number = "1",

}

TY - JOUR

T1 - Positive solutions and conjugate points for systems of differential equations

AU - Schmitt, K.

AU - Smith, Hal

PY - 1978

Y1 - 1978

KW - Boundary value problems

KW - cones in a Banach space

KW - disconjugacy

KW - positive compact operators

KW - second order systems

UR - http://www.scopus.com/inward/record.url?scp=0008038675&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0008038675&partnerID=8YFLogxK

U2 - 10.1016/0362-546X(78)90045-7

DO - 10.1016/0362-546X(78)90045-7

M3 - Article

AN - SCOPUS:0008038675

VL - 2

SP - 93

EP - 105

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

IS - 1

ER -